# SDR SWAA2025063072654

- Difficulty date: May 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 AT LT WING.   REPLACED ANGLE TRAILING EDGE ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A6200 SHEET:11 REV:B CRACK LENGH IS 1.700 INCH.
